# SDR AALA20130423020

- Difficulty date: April 22, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 50,857 hours, 6,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 32F ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 32F ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
